# SDR SWAA2015100544567

- Difficulty date: August 20, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 654532426
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FITTING CRACKED AT RSS 225, FIXED TE.  REPAIRED FITTING IAW EO & EA.
